# SDR YENA2023091501089

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 955 hours, 143 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Selector
- Part number: 74438311
- Part serial: 744383IN00266
- Condition: Failed
- Location: Unknown
- Part time: 1,039 hours, 155 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS)  FUEL TRANSFER FAULT ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); REMOVED AND REPLACED PRESELECTOR IAW AMM 28-42-21. OPS CHECK OK. THIS CLEARS MDDR 523129. MX-4 UPDATED. PLACARD REMOVED. MCC NOTIFIED.
